Write a review

Accutane Effect the Brain for Sure! Be Carefull - Turkey

(ps;my english is not that perfect,and i will make...

(ps;my english is not that perfect,and i will make it short)
i have pimples ,mild akne since i was 14 now i am 30,as everyone i try many and guess..it didnt work.for the laser treatment i had not much money:( so the last decision was accutane.blood test ect. and i had it !10 mg 2 times a day,ok i was ready and i have to i tell myself i can not walk with a pimpleface anymore:(.i was scary but come on just try it..so many had no serious side eff. why shoud i have it?first day was ok second day was terrible! i really dont know how i can define what i feelt but it was not normal ,i fellt in my brain some weird effect and that was not something i can handle with..i took many medikation in my life before but this was different,i told myself :dont listen to your body maybe its only your fear...no it wasnt.i last 2 days after i took it..it was like all the definition of depression and feeling bad inside..i dont wanne scare anyone.try it yourself ,some can take it without a problem and some like me react like this,its your body and mind,you can not know before you exrerience,but my body told me clearly THIS IS NOT THE RIGHT THING YOU SHOULD DO TO ME IT DONT FIX THE PROBLEM; MAKE IT WORSE..and i know my body and my feeling inside dont lie to me ,as yours dont to you..I will try in the near time a detox diet to eliminate the gift from my body that cause akne.i will share my experience with you...i wish all to find a way and solution without taking accutane..

-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
Reply
Was this review helpful?